PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 65 > pp. 41-58

ADVANCEMENT OF ALGEBRAIC FUNCTION APPROXIMATION IN EIGENVALUE PROBLEMS OF LOSSLESS METALLIC WAVEGUIDES TO INFINITE DIMENSIONS, PART II: TRANSFER OF RESULTS IN FINITE DIMENSIONS TO INFINITE DIMENSIONS

By N. Yener

Full Article PDF (148 KB)

Abstract:
In this phase of the attempt to advance finite dimensional algebraic function approximation technique in eigenvalue problems of lossless metallic guides filled with anisotropic and/or inhomogeneous media,to exact analysis in infinite dimensions,it is seen that the problem in infinite dimensions,can be reduced to finite dimensions,b y virtue of a result in perturbation theory. Furthermore,it is found that analysis results of algebraic function approximation,can be adapted to infinite dimensions too,at worst by introduction of some additional arguments.

Citation:
N. Yener, "Advancement of Algebraic Function Approximation in Eigenvalue Problems of Lossless Metallic Waveguides to Infinite Dimensions, Part II: Transfer of Results in Finite Dimensions to Infinite Dimensions," Progress In Electromagnetics Research, Vol. 65, 41-58, 2006.
doi:10.2528/PIER05121503
http://www.jpier.org/PIER/pier.php?paper=0512153

References:
1. Yener, N., "Application of algebraic function theory to backward wave problems," Journal of Electromagnetic Waves and Applications, Vol. 18, No. 10, 1399-1417, 2004.
doi:10.1163/1569393042954965

2. Yener, N., "Algebraic function approximation in eigenvalue problems of lossless metallic waveguides (Revisited)," Progress In Electromagnetics Research, Vol. 55, 147-174, 2005.
doi:10.2528/PIER05010801

3. Yener, N., "Algebraic function approximation in eigenvalue problems of lossless metallic waveguides: Examples," Journal of Electromagnetic Waves and Applications, Vol. 20, No. 6, 731-745, 2006.
doi:10.1163/156939306776143442

4. Yener, N., "On the existence of backward waves in metallic waveguides," Journal of Electromagnetic Waves and Applications, Vol. 18, No. 6, 769-779, 2004.
doi:10.1163/156939304323105853

5. Kato, T., Perturbation Theory for Linear Operators, Springer Verlag, New York, 1980.

6. Knopp, K., Theory of Functions, P art I, Dover Publications, New York, 1996.

7. Baumgartel, H., Analytic Perturbation Theory for Matrices and Operators, Birkhauser Verlag, Basel, 1985.

8. Noble, D. F., "Circuit properties of dispersive coupled transmission lines and waveguides," Ph.D. dissertation, 1971.

9. Mrozowski, M., Guided Electromagnetic Waves, Researc h Studies Press Ltd., UK, 1997.

10. Felsen, L. and N. Marcuvitz, Radiation and Scattering of Waves, Prentice-Hall Inc., Englewood Cliffs, 1973.


© Copyright 2014 EMW Publishing. All Rights Reserved